# SDR AALA202301252405

- Difficulty date: January 16, 2023
- Submitted: January 25, 2023
- Operation: Air carrier
- Aircraft: N922AN
- Make and model: Boeing 737823
- Aircraft serial: 29523
- Aircraft time: 66,062 hours, 26,995 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 143A5410174
- Condition: Cracked
- Location: Bs 380-400 Rbl14
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK IN PASSENGER CABIN INTERCOSTAL UNDER FLOORBOARD, LOCATED FROM BS 380 TO BS 400 AT LBL 14. REPLACED INTERCOSTAL PER AARD 51-00-05-01.
